# SDR SWAA2014100732716

- Difficulty date: September 12, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 68,545 hours, 56,862 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Support Fitting
- Part number: 65C35000
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT HATCH LOWER DOOR HANDLE SUPPORT FITTING CORRODED.  R & R FITTING IAW SRM & DWG.
